ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.46698/d3710-0726-7542-i

Boundary Value Problem with Displacement for a Third-Order Parabolic-Hyperbolic Equation

Balkizov, Zh. A. , Ezaova, A. G. , Kanukoeva, L. V.
Vladikavkaz Mathematical Journal 2021. Vol. 23. Issue 2.
Abstract:
A boundary value problem with a shift is investigated for an inhomogeneous third order equation of parabolic-hyperbolic type when one of the boundary conditions is a linear combination of~values of the sought function on independent characteristics. The following results are obtained in this work: the inequality of the characteristics \(AC\) and \(BC\), which bound the hyperbolic part \(\Omega_{1}\) of the domain \(\Omega\), as carriers of the data of the Tricomi problem for \(0\le x\le\pi n\), \(n \in N\) and the solvability of the Tricomi problem with data on the characteristic \(BC\) in this case, in general, does not imply the solvability of the Tricomi problem with data on the characteristic \(AC\); necessary and sufficient conditions for the existence and uniqueness of a regular solution of the problem are found. Under certain requirements for given functions, the solution to the problem is written out explicitly. It is shown that if the necessary conditions for the given functions found in the work are violated, the homogeneous problem corresponding to the problem has an infinite set of linearly independent solutions, and the set of solutions to the corresponding inhomogeneous problem can exist only with an additional requirement for the given functions.
Keywords: parabolic-hyperbolic equation, third-order equation with multiple characteristics, inhomo\-sgeneous wave equation, Tricomi problem, problem with displacement, Tricomi method, Green's function method, integral equations method.
Language: Russian Download the full text  
For citation: Balkizov, Zh. A., Ezaova, A. G. and Kanukoeva, L. V. Boundary Value Problem with Displacement for a Third-Order †Parabolic-Hyperbolic Equation, Vladikavkaz Math. J., 2021, vol. 23, no. 2, pp.5-19. (in Russian). DOI 10.46698/d3710-0726-7542-i
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт